# SDR V0XD20180116003

- Difficulty date: December 24, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AFT CARGO STRIKE PLATE BETWEEN FS1000-1047. COMPLETED REPAIR OF DAMAGE BELOW AFT CARGO STRIKE PLATE BETWEEN FS1000-1047 IAW REO 670-53-61-1428 DATED 2018-01-15.
